Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 24, 2013, 4:11 AM CDT for Marshall County, Peoria County, Stark County, Illinois. It was in force for 6 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 4:11 AM CDT (09:11 UTC)
- Expired
- Jun 24, 2013, 10:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marshall County, IL, Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 92 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:09 AM CDT | HEAVY RAIN 3.24 | 4 Nw Peoria, IL | SINCE 2 AM |
| Jun 24, 5:09 AM CDT | HEAVY RAIN 3.24 | 7 Nw Peoria, IL | SINCE 2 AM. CORRECTED LOCATION. |
| Jun 24, 6:00 AM CDT | HEAVY RAIN 4.36 | Toulon, IL | 24 HOUR TOTAL |
| Jun 24, 6:29 AM CDT | FLASH FLOOD | 1 S Mossville, IL | ENTRANCE TO BROOKVIEW SUBDIVISION UNDER WATER AND IMPASSABLE. SWOP REPORT. |
| Jun 24, 6:29 AM CDT | HEAVY RAIN 4.6 | 1 S Mossville, IL | SINCE MIDNIGHT. SWOP REPORT. |
| Jun 24, 7:00 AM CDT | HEAVY RAIN 2.23 | Bradford, IL | OVERNIGHT TOTAL |
| Jun 24, 7:00 AM CDT | HEAVY RAIN 2.65 | 2 Sw Camp Grove, IL | 24 HOUR TOTAL |
| Jun 24, 7:00 AM CDT | HEAVY RAIN 3.03 | 5 Nw Peoria, IL | 24 HOUR TOTAL |
| Jun 24, 7:00 AM CDT | HEAVY RAIN 4.14 | 7 Nw Peoria, IL | OVERNIGHT TOTAL |
| Jun 24, 7:00 AM CDT | HEAVY RAIN 5.1 | 3 Ne Dunlap, IL | 24 HOUR TOTAL |
| Jun 24, 7:10 AM CDT | FLASH FLOOD | 5 Ne Wyoming, IL | SEVERAL RURAL ROADS FLOODED WITH RUNOFF FROM FARM FIELDS |
| Jun 24, 7:10 AM CDT | HEAVY RAIN 2.33 | 5 Ne Wyoming, IL | |
| Jun 24, 7:27 AM CDT | FLASH FLOOD | 1 S Mossville, IL | WATER OVER RT 29. SEVERAL HOUSES AND CARS FLOODED. EMERGENCY PERSONNEL RESPONDING TO STRANDED MOTORISTS. |
| Jun 24, 7:27 AM CDT | HEAVY RAIN 5.75 | 1 S Mossville, IL | 24 HOUR TOTAL. 4.61 OVERNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 138 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
185
WGUS53 KILX 240911
FFWILX
ILC123-143-175-241500-
/O.NEW.KILX.FF.W.0046.130624T0911Z-130624T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
411 AM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1000 AM CDT
* AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL OCCURRING FROM
NEAR TOULON SOUTHEAST THROUGH PRINCEVILLE TO DUNLAP. RAINFALL
ESTIMATES IN THIS AREA RANGE FROM 2 TO 3 INCHES SINCE 200 AM CDT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRADFORD...CAMP GROVE...CASTLETON...DUNLAP...ELMIRA...OSCEOLA...
PRINCEVILLE...TOULON AND WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4115 8963 4115 8962 4083 8953 4079 8956
4073 8974 4114 8995 4116 8994 4116 8987
4122 8987 4124 8986 4123 8965
$$
SMITH1 follow-up statement
465
WGUS73 KILX 241144
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT MON JUN 24 2013
ILC123-143-175-241500-
/O.CON.KILX.FF.W.0046.000000T0000Z-130624T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-PEORIA IL-STARK IL-
644 AM CDT MON JUN 24 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STARK...NORTHEASTERN
PEORIA AND NORTHWESTERN MARSHALL COUNTIES UNTIL 1000 AM CDT...
AT 640 AM CDT...A NATIONAL WEATHER SERVICE COOPERATIVE OBSERVER
REPORTED 4.36 INCHES OF RAIN IN TOULON SINCE IT BEGAN AROUND 200 AM.
ALTHOUGH THE RAINFALL RATES HAVE EASED SOMEWHAT IN THE PAST HOUR
ADDITIONAL RAINFALL TO OUR NORTHWEST WILL SLOWLY SETTLE SOUTHEAST
INTO THE AREA AGAIN THIS MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE TO PRODUCE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...BRADFORD...CAMP GROVE...CASTLETON...DUNLAP...ELMIRA...OSCEOLA...
PRINCEVILLE...TOULON AND WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4115 8963 4115 8962 4083 8953 4079 8956
4073 8974 4114 8995 4116 8994 4116 8987
4122 8987 4124 8986 4123 8965
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:42 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 24, 2:42 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 242 AM CDT MON JUN 24 2013 .DISCUSSION... ISSUED 240 AM CDT MON JUN 24 2013 ONGOING PARADE OF MCS ACTIVITY AND ASSOCIATED HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN FOR A COUPLE MORE DAYS. LATEST MCS COVERED A GOOD PORTION OF IOWA...ALBEIT A BIT SMALLER THAN RECENT NIGHTS...AND WAS BEING FED BY 40-45 KNOT LOW LEVEL JET. HAVE HAD SOME STRONG THUNDERSTORMS SPREADING INTO THE NORTHWEST CWA OVER THE LAST COUPLE HOURS ALONG A VERY SUBTLE SURFACE BOUNDARY. MESOSCALE VORTEX FROM SUNDAY CONVECTION OVER THE SOUTHEAST CWA STILL EVIDENT ON RADAR IMAGERY JUST EAST OF MOUNT VERNON. SHORT TERM...TODAY THROUGH WEDNESDAY... AS THE CASE HAS BEEN OVER THE LAST FEW DAYS...MODEL SOLUTIONS ARE FAIRLY VARIED WITH MESOSCALE FEATURES NOT HANDLED ESPECIALLY WELL. MCV IS ROTATING SOUTHEAST AND ACTIVITY WITH THIS FEATURE SHOULD BE OUT OF OUR AREA BY SUNRISE...SO AM PLANNING TO KEEP THE FAR SOUTHEAST DRY THIS MORNING. FOCUS DURING THE MORNING WILL MORE BE ACROSS THE NORTHWEST AND ANY INFLUENCES FROM LEFTOVER BOUNDARIES AND NEWER ONES FROM THE CURRENT CONVECTION. WILL HAVE THE HIGHEST POPS DURING THE AFTERNOON AS MORE OF THE DAYTIME HEATING IS A FACTOR. PRECIPITABLE WATER VALUES AROUND 1.7 TO 1.8 INCHES POINT TO SOME HEAVY DOWNPOURS AGAIN...ALTHOUGH CENTRAL PARTS OF THE CWA ARE MORE ABLE TO HANDLE THE HEAVY RAIN THAN THE SOUTHEAST...WHERE 1-HOUR FLASH FLOOD GUIDANCE IS ONLY AROUND A HALF INCH FROM EFFINGHAM TO FLORA. MAIN SEVERE WEATHER RISK WILL BE WEST OF I-55 THIS AFTERNOON WHERE 0-6KM SHEAR EXPECTED TO INCREASE TO AROUND 40 KNOTS...ALTHOUGH A PULSE SEVERE STORM CANNOT BE RULED OUT ELSEWHERE. MAIN THUNDERSTORM FOCUS SHIFTS NORTHWARD LATE TONIGHT THROUGH TUESDAY NIGHT. WITH MORE SUNSHINE...TUESDAY SHOULD BE THE HOTTEST DAY OF THE WEEK WITH HEAT INDEX VALUES AT OR JUST ABOVE 100. HAVE SOME CONCERN FOR SIMILAR VALUES WEDNESDAY...ALTHOUGH THIS WILL DEPEND ON TIMING OF A FRONTAL PASSAGE AND ASSOCIATED THUNDERSTORMS. MORE WIDESPREAD RISK OF SEVERE WEATHER EXPECTED ON WEDNESDAY WHICH WOULD HELP TEMPER THE HIGHS SOMEWHAT. SOME ADDITIONAL HEAVY RAIN LIKELY AGAIN ON WEDNESDAY WITH THE STORMS... AS PWAT VALUES RISE BACK TO AROUND 1.8 INCHES. LONG TERM...THURSDAY THROUGH SUNDAY... UPPER RIDGING STILL PROGGED TO BUILD ACROSS THE WESTERN CONUS DURING THE LATTER PART OF THE WEEK...WITH A SLOW COOLING TREND. CYCLONIC FLOW OVER THE GREAT LAKES JUSTIFIES SOME LOW CHANCE POPS OR SLIGHT CHANCES THURSDAY THROUGH FRIDAY...BUT THIS SHOULD FADE AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST OVER THE WEEKEND. GEELHART && .AVIATION... ISSUED 1208 AM CDT MON JUN 24 2013 CONTINUED CHANCES FOR PRECIP...WITH SOME CONVECTION OUT TO THE WEST...IN THE OVERNIGHT HOURS. FOR THE MOST PART...BKN MID CLOUDS DOMINATE WITH VFR CONDITIONS. DWPT SPREAD STILL ENOUGH TO KEEP FROM MENTIONING VIS DROP. MAIN CONCERN WILL BE TIMING OF THREAT OF TS...BUT LIKE THE LAST FEW FORECASTS...CAUGHT IN A TRAIN OF MCS WAVES REFIRING AS THEY MOVE ACROSS THE FA AND INTERACT WITH MESOSCALE BOUNDARIES...THE THREAT IS PRETTY MUCH CONSTANT FOR TS. HAVE PUT VCTS FROM 22Z ON...WHEN THE BEST PROBABILITY IS...BUT CONFIDENCE TOO LOW FOR A TEMPO FOR ANY ONE GROUP WITHOUT HAVING THEM ALL DAY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 3:28 PM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 328 PM CDT SUN JUN 23 2013 ILZ027>031-036>038-040>042-047>051-241100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 328 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG AND NORTHWEST OF THE ILLINOIS RIVER. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY AFTERNOON AND CONTINUING THROUGH THURSDAY EVENING. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE FROM 4 PM UNTIL 8 PM. ILZ043>046-052>057-061-241100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 328 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG AND NORTHWEST OF THE ILLINOIS RIVER. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY AFTERNOON AND CONTINUING THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-241100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 328 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. PORTIONS OF THIS AREA ALREADY RECEIVED 3 TO 5 INCHES OF RAIN OVER THE PAST 24 HOURS...AND ADDITIONAL HEAVY RAIN ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS WILL BRING A RENEWED THREAT FOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY WITH ANOTHER THREAT COMING IN THE WEDNESDAY AFTERNOON THROUGH FRIDAY TIME FRAME AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
In the hours before
Local storm report, Jun 23, 10:43 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/23/2013 M1.18 INCH EFFINGHAM IL MESONET
RAINFALL TOTAL FROM TODAY. TWO DAY TOTAL IS 1.72. SWOP
REPORT.
&&
DRHSpecial weather statement, Jun 24, 12:52 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1252 AM CDT MON JUN 24 2013
ILZ027-240645-
KNOX-
1252 AM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 145 AM
CDT...
AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF GALESBURG...MOVING NORTHEAST AT
25 MPH.
SMALL HAIL...TORRENTIAL RAINFALL...AND WINDS AROUND 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALESBURG...
RIO...
WATAGA...
ONEIDA...
ALTONA...
VICTORIA...
OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT AND HENDERSON.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4116 8999 4105 8999 4087 9044 4111 9044
4116 9036
TIME...MOT...LOC 0551Z 238DEG 20KT 4096 9050
SMITHSpecial weather statement, Jun 24, 1:56 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
156 AM CDT MON JUN 24 2013
ILZ028-030-240800-
MARSHALL-STARK-
156 AM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARK AND NORTHERN
MARSHALL COUNTIES UNTIL 300 AM CDT...
AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST JERSEY...OR 13 MILES SOUTH OF
KEWANEE...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL AND TORRENTIAL RAINFALL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA...
BRADFORD...
HENRY...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8964 4117 8963 4115 8957 4115 8933
4112 8932 4111 8934 4111 8929 4106 8927
4115 8957 4117 8962 4117 8964 4123 8986
4124 8980
TIME...MOT...LOC 0655Z 254DEG 21KT 4106 8992
SMITHSpecial weather statement, Jun 24, 2:06 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
206 AM CDT MON JUN 24 2013
ILZ028>031-037-240800-
MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
206 AM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAZEWELL...NORTHWESTERN
WOODFORD...PEORIA...SOUTHWESTERN MARSHALL AND STARK COUNTIES UNTIL
300 AM CDT...
AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIVOLI...OR 15 MILES WEST OF
PEORIA...MOVING EAST AT 25 MPH. IN ADDITION...ANOTHER STRONG
THUNDERSTORM WAS LOCATED JUST WEST OF TOULON...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRINCEVILLE...
DUNLAP...
PEORIA...
ROME...
SPRING BAY...
CHILLICOTHE...
OTHER LOCATIONS AFFECTED INCLUDE...KICKAPOO...ALTA AND MOSSVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4077 8924 4068 8994 4072 8998 4073 8996
4099 8998 4114 8994 4116 8992 4116 8987
4119 8988 4123 8982
TIME...MOT...LOC 0706Z 249DEG 20KT 4076 8987
SMITHSpecial weather statement, Jun 24, 3:46 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
346 AM CDT MON JUN 24 2013
ILZ028>031-038-240945-
MARSHALL-MCLEAN-PEORIA-STARK-WOODFORD-
346 AM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHERN MCLEAN...
NORTHERN PEORIA...STARK AND WOODFORD COUNTIES UNTIL 445 AM CDT...
AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
AN AREA OF STRONG THUNDERSTORMS 5 MILES EAST OF BRIMFIELD...OR 10
MILES NORTHWEST OF PEORIA...MOVING EAST AT 20 MPH.
SMALL HAIL...WINDS AROUND 45 MPH AND TORRENTIAL RAINFALL ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DUNLAP...
SPRING BAY...
ROME...
GERMANTOWN HILLS...
CHILLICOTHE...
WASHBURN...
OTHER LOCATIONS AFFECTED INCLUDE...KICKAPOO...ALTA...MOSSVILLE...LOW
POINT AND CAZENOVIA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 8963 4115 8932 4111 8934 4110 8906
4093 8904 4093 8893 4075 8892 4076 8984
4114 8999 4116 8994 4116 8988 4123 8987
4124 8964
TIME...MOT...LOC 0845Z 258DEG 17KT 4082 8975
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:49 PM CDT | Areal Flood Warning | ILX | Clay | 8 hr |
| Jun 24, 12:52 AM CDT | Special Weather Statement | ILX | Knox | 53 min |
| Jun 24, 2:06 AM CDT | Special Weather Statement | ILX | Peoria, Stark | 54 min |
| Jun 24, 3:46 AM CDT | Special Weather Statement | ILX | Marshall, Peoria, Stark, Woodford | 59 min |
| Jun 24, 3:50 AM CDT | Areal Flood Advisory | ILX | Marshall, Peoria, Stark, Woodford | 6 hr |
| Jun 24, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 62 min |
| Jun 24, 5:03 AM CDT | Flash Flood Warning | ILX | Peoria, Woodford | 5 hr |
| Jun 24, 5:12 AM CDT | Flash Flood Warning | ILX | Peoria, Stark | 5 hr |
| Jun 24, 5:28 AM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Woodford | 5 hr |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 6 hr |
| Jun 24, 9:51 AM CDT | Flash Flood Warning | ILX | Peoria, Stark | 6 hr |
| Jun 24, 3:16 PM CDT | Special Weather Statement | ILX | Morgan, Scott | 59 min |
| Jun 24, 3:20 PM CDT | Flash Flood Watch | ILX | Knox, Marshall, Peoria, Stark, Woodford | 4 hr |
| Jun 24, 3:40 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 65 min |
| Jun 24, 3:53 PM CDT | Special Weather Statement | ILX | Cass, Menard | 67 min |
| Jun 24, 4:10 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 65 min |
| Jun 24, 5:02 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 43 min |
| Jun 24, 5:12 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 63 min |
| Jun 24, 5:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 58 min |
| Jun 24, 6:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 61 min |
| Jun 24, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 61 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.